# SDR QXEA200701480

- Difficulty date: September 16, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 23,856 hours, 33,941 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 PDX - PITTING ON RIGHT INBOARD FLAP, LOWER SIDE OF UPPER NR 2 TRACK AT ZERO DEGREE ROLLER INDICATION.  REPAIRED IAW RD8-57-986.
